# SDR USAA2013082600014

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 39,836 hours, 22,555 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: SC47005
- Part serial: 5161
- Condition: Faulty
- Location: Zone 300
- Part time: 3,474 hours, 2,525 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

DURING CLIMB BETWEEN FL 190 AND 250, CREW REPORTED THREE UNCOMMANDED RUDDER INPUTS. EACH INPUT INCREASED IN SEVERITY.  ACFT ON AUTOPILOT 1, APP 320 KIAS, VMC CONDITION, SMOOTH RIDE CONDITIONS.  FLIGHT CONTROLS NORMAL WITH A/P DISCONNECTED & A/P 2 ENGAGED.  NO ECAM/STS MESSAGES. MX ACCOMPLISHED WIRING CHECKS BETWEEN FAC NR 1 AND YAW DAMPER NR 1, AND FAC NR 2 AND YAW DAMPER NR 2.  NO DEFECTS NOTED.  R & R NR 1 YAW DAMPER SERVO ACTUATOR IAW AMM 27-61-51-400-001A.  PERFORMED SATISFACTORY OPS CHECK OF YAW DAMPER AND RUDDER SERVO CONTROLS.  ACCOMPLISHED CAT CERTIFICATION TEST IAW J/C 26T0002201.  TEST FLIGHT SATISFACTORY.
